# SDR ASOA2015073113509

- Difficulty date: July 31, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 28,710 hours, 20,167 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Out Of Adjust
- Location: Rt Emer Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT FAILED FUNCTION CHECK TOOK 60LBS TO OPEN.  ADJUSTED THE STEP FIT STOP SCREWS IAW 52-21-00-820-801.  ADJUSTED RT OVERWING PROX SENSOR BRACKET AT TOP OF DOOR EMERGENCY EXIT PUSH PULL TEST WITHIN LIMITS FUNCTIONAL CHECK GOOD IAW AMM 52-21-00-720-801-A01.  OPS CHECK GOOD ON RT WING EMERGENCY EXIT IAW AMM 52-21-00-710-801-A01. REBONDED STRIKER PLATE ON RT EMERGENCY DOOR PROXIMITY LEVER IAW AMM 51-31-00-992-801-A01.
